# SDR YENA201903250155

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 63,544 hours, 22,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006956
- Condition: Failed
- Location: Cabin
- Part time: 5,461 hours, 2,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1562, BGI-JFK. EPSU 12WL FAULTED; R & R EPSU 12WL AND BATTERY AS PER AMM 33-51-38.
